# SDR AALA20100127AFW01

- Difficulty date: January 27, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N322AA
- Make and model: Boeing 767223
- Aircraft serial: 22323
- Aircraft time: 92,115 hours, 17,557 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T32313
- Condition: Bulged
- Location: Fuselage
- Part time: 92,114 hours, 17,557 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE CURRENT LIGHT C CHECK AAL MAINTENANCE FOUND A SLIGHT BULGE TO THE FUSELAGE SKIN AT THE LAP JOINT COMMON TO STR 37L JUST FORWARD OF STA 434.  THE LAP JOINT IN THIS AREA WAS OPENED AND SEPARATED TO GAIN ACCESS TO REMOVE THE CORROSION.  CORROSION WAS SUBSEQUENTLY FOUND TO BE LIMITED TO THE UNDERLYING SKIN 141T3231-3 OUTER FACING SURFACE.  AFTER REWORK THE DAMAGE WAS FOUND TO EXCEED LIMITS 10 PERCENT AND WAS SUBSEQUENTLY TRIMMED OUT MEASURING 7.4Â€?X2.8Â€? AND FITTED WITH AN EXTERNAL LAP JOINT DOUBLER. EA B767-53-008735.
